Evidence map›Paper›PMID 26405319›Full record

ArticleHospital pharmacy2015

High-Dose Loperamide Abuse Inducing Life-Threatening Cardiac Arrhythmias; Topiramate-Induced Diarrhea in a Breastfed Infant; Danazol-Induced Stevens-Johnson Syndrome; Asenapine-Induced Myasthenic Syndrome; Black Hairy Tongue Due to Linezolid; Adalimumab-Induced Priapism.

Michael A Mancano

Open access · greenAbstract read
In one paragraph

Article in Hospital pharmacy, 2015. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.

0numbers the graph read from it
0cells of the map it votes in
3citing papers in PubMed
2.3field-weighted citation impact, top 10% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

3 citing papers in PubMed, 10 citations in OpenAlex.

  1. The assessment and aetiology of drug-induced ischaemic priapism.International journal of impotence research · 2026
    Review
  2. Article
  3. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

1 author at 1 institution in 1 country.

Michael A MancanoChair and Clinical Professor, Department of Pharmacy Practice, Temple University School of Pharmacy , Philadelphia, Pennsylvania ; Clinical Advisor, Institute for Safe Medication Practices , Horsham, Pennsylvania.
Institute for Safe Medication Practices · US

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

The purpose of this feature is to heighten awareness of specific adverse drug reactions (ADRs), discuss methods of prevention, and promote reporting of ADRs to the US Food and Drug Administration's (FDA's) Med Watch program (800-FDA-1088). If you have reported an interesting, preventable ADR to MedWatch, please consider sharing the account with our readers. Write to Dr. Mancano at ISMP, 200 Lakeside Drive, Suite 200, Horsham, PA 19044 (phone: 215-707-4936; e-mail: mmancano@temple.edu). Your report will be published anonymously unless otherwise requested. This feature is provided by the Institute for Safe Medication Practices (ISMP) in cooperation with the FDA's Med Watch program and Temple University School of Pharmacy. ISMP is an FDA Med Watch partner.

Identifiers

PMID26405319
PMCPMC4567199
OpenAlexW2196641186

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.